# SDR R61A20110122

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 17,372 hours, 11,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 17,372 hours, 11,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND RT AFT FUSELAGE SKIN CREASED AND DENTED AT FR 81 AND STRG 22R.  MAINTENANCE PERFORMED MAJOR REPAIR, REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER ETD 2011-170/05521REV B.  A/C IS CURRENTLY OUT OF SERVICE FOR HEAVY CHECK.
